# SDR GTIA010960

- Difficulty date: October 10, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT ELEVATOR INBOARD L/E UPPER PLATE ROD BENT AND CRACKED POPOUT THROUGH THE HEAD OF RIVET AS MARKED.  REMOVED PLATE FORM NEW PLATE.  LOCATED AND DRILLED.  INSTALLED NEW PLATE IAW MD-80 SRM 51-30-2.  (M)
